# SDR FDEA201005041443

- Difficulty date: May 4, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 58,016 hours, 10,979 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6313505
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DOUBLER FOUND AT APPROX STA 999 LONGERON 40 RT AT FWD CARGO DOOR JAMB LOWER AFT.  EXISTING REPAIR DOUBLER AT STA 999 LONGERON 40 RT EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED IAW SRM 53-00-15, FIG 202 REPAIR 8, REVISION 43.  CHAFED DOUBLER ON STA 999 LONGERON 40 RT REPAIRED SRM 53-00-15, FIG 202, REPAIR 8, REVISION 43. REPETITIVE INSP REQUIRED IAW    AIRWORTHINESS LIMITATIONS INSTRUCTIONS PSE NR 53.10.06. INITIAL INSP 12,600   FLIGHT CYCLE AND REPEAT INSP: 6,300 FLIGHT CYCLE.  EO 1-5100-7-5001 A4 PART 1, TITLE: STRUCTURES - REPAIR CATALOG - REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED, MAJOR IAW GMM 6-2-100, REV 110.
